# SDR SB06079

- Difficulty date: August 24, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, A

## Discrepancy

BOS - FLT1025 FIFTEEN MINUTES AFTER TAKEOFF FROM MHT, EN ROUTE TO CLT, THE FLIGHT ATTENDANTS ALERTED THE CAPTAIN OF A SULFUR SMELL IN THE CABIN.  TWO FLIGHT ATTENDANTS IN THE REAR OF THE CABIN REPORTED A SENSATION OF LIGHT HEADINESS AND DIZZINESS. FLIGHT CREW DONNED OXYGEN MASKS IMMEDIATELY AND ONLY SMELLED THE SULFUR UPON LANDING.  DIVERTED AND LANDED WITHOUT FUTHER INCIDENT.  NO EMERGENCY WAS DECLARED BUT THE TRUCKS AND MEDICAL PERSONNEL DID MEET AIRCRAFT AT THE GATE.  MX INSPECTED AIR CONDITIONING PACK BAYS, ENGINES, CARGO/APU/AVIONICS COMPARTMENT, COFFEEMAKERS AND OVENS.  NO DEFECTS NOTED.  RAN PACKS ON APU FOR 2 HOURS, NO SMELL NOTED.  RAN PACKS OFF ENGINE AIR.  NO SMELL NOTED.  AIRCRAFT OK FOR SERVICE.
